# SDR UIEA2020061001267

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE MAIN DECK CARGO FLOORBEAM CORRODED AT BS 1500, LBL 12 TO 15.  REPAIRED DAMAGED AREA IAW SRM 53-00-51 REPAIR 3, REV 88, AND EI T2020A53M-1457, REV 2, AND DWG 65B38075 SH 11, REV -, SH 12 REV -, SH 13 REV A.
